# SDR UPS04442174

- Difficulty date: March 29, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT CARGO STA 1740 S42R STRINGER END CRACK.  AFT CARGO COMPT BS 1740 STR 42R STRINGER REPAIR CARRIED OUT AS PER HX RS R53-61-35135, UPS ENGINEERING FILE NR 747-53-20181.
